Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sarahenn

ears peeling/probs with piercings??

Recommended Posts

okay, for the past few days, my ears have been peeling... and there have been scabs forming around my ear piercings (i have 3 in each ear), and it's painful to change my earrings. i'm guessing this is from the accutane, since they've been pierced for over 10 years and i've never had this problem.

anyone else experience this?? how did you make it go away? i tried vaseline on the ear lobes but nothing has really changed. i know it's strange...

Share this post


Link to post
Share on other sites

hey! i have many piercings all over my body and i consider myself experienced when it comes to piercings. i am on accutane and have been on for 5 months. i have not had your problem, but it dose sound liek accutane could do that. the best thing to do is in a shot glass or a little bowl or whatever, put water hot as you can stand and non iodized sea salt and soak your piercings in it till the water gets cold (5-10 minets) and use a qtip in the salt soak if you need to get crustys off. do it twice a day, if it dosnt get better then go talk to a piercer. good luck! xo

Share this post


Link to post
Share on other sites

I had peeling in my ears also... It kinda came and went for a while... then came back and gone again.. Not a massive problem but a little annoying... I just regularly moisterised the and it got better itself

Share this post


Link to post
Share on other sites

had the same problem - mine got to the point of bleeding/peeling. Thankfully I have been off tane (finished course 6/15) for a couple of weeks and it is going away.

drink lots of water - and good luck!

Share this post


Link to post
Share on other sites

mine are doing the same thing, it just isn't around the piercing. I guess it hasn't become bad enough to do anything about it. I guess moistrazing with something gentil might help.

Share this post


Link to post
Share on other sites

For the ears peeling, my derm perscribed me bactroban or sonething like that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×